# SDR DALA13053489208

- Difficulty date: October 19, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 49,180 hours, 26,275 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK, BS 1193, LBL 44, IS CORRODED.    REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED NEW SEAT TRACK IAW SRM 53-40-01.
